# SDR DALA2024061005944

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38730
- Aircraft time: 28,282 hours, 14,565 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3946 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH ATL. CORRECTIVE ACTION: FSEU BITE FAULT 27-52260 (TE FLAP SNSR R) RECORDED. REPLACED RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS OK.
